# SDR SWIA2024012631130

- Difficulty date: November 30, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 INBOARD VERTICAL ANGLE CRACKED AT TOP END.   (C-CHECK RO 1/24/2024)   INSTALLED NEW VERTICAL ANGLE AT FS 280.00, RBL 9 (INBOARD SIDE) REF CRJ 200 SRM 51-42-21-00 AND DWG 601R31113 REV AD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
